# SDR KBM2005F00352

- Difficulty date: December 2, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: 410CC01Y140
- Part serial: 7605
- Condition: Failed
- Location: Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATOR LIGHT STAYS ON.  REMOVED AND REPLACED RELAY.  (K)
